On zeros of linear combinations of analogues of the Riemann function
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 134-150 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1997_218_a9,
     author = {S. A. Gritsenko},
     title = {On zeros of linear combinations of analogues of the {Riemann} function},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {134--150},
     year = {1997},
     volume = {218},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a9/}
}
TY  - JOUR
AU  - S. A. Gritsenko
TI  - On zeros of linear combinations of analogues of the Riemann function
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1997
SP  - 134
EP  - 150
VL  - 218
UR  - http://geodesic.mathdoc.fr/item/TM_1997_218_a9/
LA  - ru
ID  - TM_1997_218_a9
ER  - 
%0 Journal Article
%A S. A. Gritsenko
%T On zeros of linear combinations of analogues of the Riemann function
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1997
%P 134-150
%V 218
%U http://geodesic.mathdoc.fr/item/TM_1997_218_a9/
%G ru
%F TM_1997_218_a9
S. A. Gritsenko. On zeros of linear combinations of analogues of the Riemann function. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 134-150. http://geodesic.mathdoc.fr/item/TM_1997_218_a9/